A note on sequence of fuzzy numbers


Savas E.

INFORMATION SCIENCES, vol.124, pp.297-300, 2000 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 124
  • Publication Date: 2000
  • Doi Number: 10.1016/s0020-0255(99)00073-0
  • Title of Journal : INFORMATION SCIENCES
  • Page Numbers: pp.297-300

Abstract

In this short note, the space of bounded difference sequences of fuzzy numbers has been discussed. (C) 2000 Elsevier Science Inc. All rights reserved.